PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 80 | 3 | 197-212
Tytuł artykułu

On the divisors of $a^k + b^k$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
80
Numer
3
Strony
197-212
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-02
poprawiono
1996-10-28
Twórcy
autor
  • Max-Planck-Institut für Mathematik, Gottfried-Claren Str. 26, 53225 Bonn, Germany
Bibliografia
  • [1] C. Ballot, Density of prime divisors of linear recurrences, Mem. Amer. Math. Soc. 551, 1995.
  • [2] A. Brauer, A note on a number theoretical paper of Sierpi/nski, Proc. Amer. Math. Soc. 11 (1960), 406-409.
  • [3] P. Chowla, On the representation of -1 as a sum of squares in a cyclotomic field, J. Number Theory 1 (1969), 208-210.
  • [4] P. Chowla and S. Chowla, Determination of the Stufe of certain cyclotomic fields, ibid. 2 (1970), 271-272.
  • [5] B. Fein, B. Gordon and J. H. Smith, On the representation of -1 as a sum of two squares in an algebraic number field, ibid. 3 (1971), 310-315.
  • [6] H. Halberstam, unpublished manuscript, 1995.
  • [7] H. Hasse, Über die Dichte der Primzahlen p, für die eine vorgegebene ganzrationale Zahl a ≠ 0 von gerader bzw. ungerader Ordnung mod. p ist, Math. Ann. 166 (1966), 19-23.
  • [8] E. V. Krishnamurthy, An observation concerning the decimal periods of prime reciprocals, J. Recreational Math. 24 (1969), 212-213.
  • [9] E. S. Lander, Symmetric Designs: An Algebraic Approach, Cambridge University Press, Cambridge, 1983.
  • [10] P. Moree, Psixyology and Diophantine equations, Ph.D. Thesis, Leiden University, 1993.
  • [11] P. Moree, Counting divisors of Lucas numbers, MPI-Bonn preprint No. 34, 1996.
  • [12] R. W. K. Odoni, A conjecture of Krishnamurthy on decimal periods and some allied problems, J. Number Theory 13 (1981), 303-319.
  • [13] R. W. K. Odoni, A problem of Rankin on sums of powers of cusp-form coefficients, J. London Math. Soc. 44 (1991), 203-217.
  • [14] V. Pless, P. Solé and Z. Qian, Cyclic self dual ℤ₄-codes, Finite Fields Appl. 3 (1997), 48-69.
  • [15] A. G. Postnikov, Introduction to Analytic Number Theory, Transl. Math. Monographs 68, Amer. Math. Soc., Providence, R.I., 1988.
  • [16] A. R. Rajwade, Squares, Cambridge University Press, 1993.
  • [17] W. Sierpi/nski, Sur une décomposition des nombres premiers en deux classes, Collect. Math. 10 (1958), 81-83.
  • [18] K. Wiertelak, On the density of some sets of primes. I, II, Acta Arith. 34 (1977/78), 183-196, 197-210.
  • [19] K. Wiertelak, On the density of some sets of primes. III, Funct. Approx. Comment. Math. 10 (1981), 93-103.
  • [20] K. Wiertelak, On the density of some sets of primes. IV, Acta Arith. 43 (1984), 177-190.
  • [21] K. Wiertelak, On the density of some sets of primes p, for which $ord_p(n) = d$, Funct. Approx. Comment. Math. 21 (1992), 69-73.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav80i3p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.